Couldn't find what you looking for?

TRY OUR SEARCH!


yes - and i hope its just an ulcer or something also. Never had this type of pain or problem until i started effoxor about months ago.
Reply

Loading...


Took effector in the morning and by that afternoon my stomach was burning and felt like a volcano was erupting . Quit taking for a few days and the day I tried it again the same thing happened only worse. I felt the same way, how much damage is this doing to my stomach.

Reply

Loading...


Holy c**p!! Thank goodness I found you guys!! I don't know when you all posted this. I'm too excited by reading it right now -- I forgot to look at the dates.
I have been sitting here thinking I have stomach cancer. I have been trying to get my doctor to give me lower GI. I've had many other tests and doctors treat me like I'm insane.

I'm so relieved to read this stuff.
Reply

Loading...


you cannot drink alot of coffee and take effexor or you will absolutely have stomach irritability that is disabling... you never mentioned coffee- but i had similar problems.. also, take your effexor at 7pm... and then eat very little after that pill.. eat the bulk of your meals in the morning/afternoon/day .... eating after the pill makes you have stomach problems and blocks you from feeling the pill well.... take effexor 6days on: 1 day off ... even though all the doctors say take it every day .. one off day is a blessing ..you will see... effexor can be a life saver - but take 1 day off if it starts making you feel wired or stomach sick. NOTHING IN LIFE HAS TO BE EVERYDAY- your body will get used to it way too fast. good luck to you -
Reply

Loading...

Hi there,i'm on effexor also and my stomach and bowel are bloated everyday.I keep going to my doc but he has no solutions.If I had of known this was going to be the result I would defenitely not have taken them.

 

Reply

Loading...

Hey I am French but I took thoose medicines and you ance to be be very careful with those, it cause a lot of side effect.I made a hemorrhagic into my stomach. At first when I tookthe treatment I was almost normal. Almost because I was very tired, and I had my leg weird. I do sport and it was very handicapping, but I didn t.know if it was the fault if the medicine. After that I changed my behaviour, I became very hyperactive and I cannot.sleplep anymore I had violent mood swing. I talked it to my doctor.who did not listen to me.seriously and I read the possible side effects, I read, when you have those changement you had to talk about it, but no one listen to me. I slept during days all day but I was so tired I cannot walk. You have to be very serious. For my part I stopped the treatment even everybody told me.not to.do it. It was too painful.and frustrating.
Reply

Loading...

My psychiatrist just switched me from effexor to cymbalta because I have a history with stomach ulcers and he said effexor was too rough on the stomach.  Hope this help!

Reply

Loading...

Wow, Yes this is comforting as I was thinking I was having major issues. We are all having the same effects its seems. Nice to know that. It gives me comfort that others feel crappy too. lol pun intended.

Reply

Loading...

Oh my!  Me, too!  i kept thinking it would pass, but it's gotten so bad that I can't even function. 6 weeks and my stomach burns so badly I can't even function normally. I threw those damn pills away yesterday.  First time taking something like this. Just trying to get through a very rough patch. But I would much rather be depressed than have this damn stomach pain. 

Reply

Loading...


Have many stomach problems- mainly pain on right side.
Reply

Loading...

I only want to say that if any one has problem like this then immediately visit any doctor otherwise it can put you in major trouble.

Reply

Loading...

I have been having stomach pains, constipation, nausea since my last severe bout with depression.  After 8 months I went up on effexor to 375mg.  It worked to relieve some depression but the stomach pain stayed.  It has been about 2 years now I cant take this stomach pain/nausea anymore.  My pcp thinks its the effexor and suggested I try cymbalta as I also have fibromyalgia and high bp.  i already take prilosec for gerd.  Now Im going to see a gastroenterologist but it will take 4 months to get in.  The only thing that helps is lying down and my house is going to hell in a handbasket.  I also have 3 kids to take of and am single. Any thoughts would be appreciated.

Reply

Loading...


My doctor wants me to switch to cymbalta also. I have been on effexor for years but already have gerd and now having chronic stomach pain and nausea. Wondering how its going for you?
Reply

Loading...

I am having the same stomach issues also, that just started a few months ago when I started the Effexor. Mostly nausea, some vomiting, but miserable feeling 2 hrs after I take it each day. My MD also says symptoms are unrelated to the Effexor?!?
Reply

Loading...

Yes. I have been off for a few weeks and my stomach feels like i have to poop all the time and cramps.i have lost 14lbs in a week because of the stomach issues. I hope this is temporary.
Reply

Loading...